# SDR DALA2015081905027

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 73,323 hours, 33,548 cycles
- Engine: Pwa PW2037
- Engine time: 78,448 hours, 36,312 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ACFT 680, ON TAKEOFF ROLL, NR 2 IDG DROPPED OFF LINE.  ABORTED TAKEOFF.  PERFORMED BITE OF BPCU IAW FIM 24-20-00-810-802.  FAULTS RIGHT IDG.  REPLACED RT IDG IAW AMM 24-11-01. TESTS GOOD AND NO LEAKS IAW AMM 71-00 AND 24-11.
